# SDR CKSA96185

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 743
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:   A PIT STA 743R CRACK IN STRINGER 44 AT RIVET.  REPAIRED IAW SRM 53-10-3.  CORROSION TASK CARD NR C53-110-01, TASK CARD NR 75771.
